Careless parents wrong to write 10 times the dose given medicines to help children poisoning caused 高达08ms小队

Careless parents wrong to write 10 times the dose given medicines to help children poisoning caused by teacher Yang Yang parents mistakenly written 3.5 ml 35 ml Yang Yang is currently stable condition, is for further examination and treatment on the 16 day, Mianyang District Experimental Kindergarten teacher to give a child less than 3 years old when feeding in Mianyang local transmission network crazy, the wrong dose of 3.5 ml feed into 35 ml, causing children drug poisoning". 17, 2009, Chengdu Chinese commercial news reporters after investigation, found that the real situation is the child’s parents in the registration of medication dose, mistakenly written in a 3.5 ml of 35 ml. When a reporter for parents to see the registration form, has been considered to be a teacher to feed the wrong medicine parents said, is really wrong. But parents also believe that the teacher did not review the parents, lack of sense of responsibility. The children of drug poisoning parents said "kindergarten teacher to feed the wrong medicine" 16 days, "Anju District Experimental Kindergarten preschool teacher is more than two years managed over 10 times the dose" spread in the network, called "the kindergarten teacher by the young friend Yang Yang (a pseudonym) parents entrust given medicines, results wrong dose of 3.5 ml feed 35 ml, cause children vomiting". Yang Yang’s mother, Ms. Zhu, because the child is cold, 15 days to send their children to school with my grandmother, went to Procaterol Hydrochloride Oral Solution, commissioned by the teacher of medicine. 17 pm the same day, she pick up the kids from school, found that children face is wrong, to the high class teacher asked the teacher, high teacher said not giving their children. "Then, I find the teacher get medicine, found that 73 ml with Procaterol Hydrochloride Oral Solution only 20 ml." Ms. Zhu said, she immediately brought the child, Sichuan District People’s Hospital of Mianyang city emergency room inspection, found the child heart rate as high as 190 (normal heart rate is 110~120), the doctor diagnosed as drug poisoning, need immediate gastric lavage. Ms. Zhu said to Yang Yang when gastric lavage, they contacted the two teacher of life, that day at 15:40 by verifying the life, teacher Jiang aunt fed 35 ml medicine to Yang Yang, the child vomited at 16:30. Reporter survey found that the parents on the drug registration form 35 ml kindergarten teacher really gave Yang Yang fed the 35 ml of medicine? 17, Anju District Experimental Kindergarten and the local education bureau said that the teacher do to feed their children 35 ml, but the parents themselves in the medicine registration book written in 35 ml. The medicine of life teacher Jiang aunt said, "grandma sent the child, take medicine for when we say hello 35 ml, I said it was not too much, she said" mother wrote ", and from the bottle took out a piece of paper to write a note, written 35 ml clear. Subsequently, she also wrote 35 ml on the drug registration form." Subsequently, the park director Zhang Xiaofan took the "registration form" commissioned by the parents of children in the garden, taking note, parents of children caught in the bottle. Reporters saw the note read, Yang × × (a pseudonym Yang Yang) at noon to drink 35 ml". In the registration form, the amount of the child’s grandmother is also registered 35 ml, and signed. Zhang Xiaofan said,相关的主题文章: